MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 80/9 PCC

QUICK-SET® PARADIGM®; QUICK-SET 80/9 PCC
Lot Number 5260290
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that the infusion set's tubing had detached from the quick release and it was noticed when the patient woke up.The site location was left side of the patient's abdomen and the pump was clipped to the shirt collar.The infusion was being used for one day and they were stored were stored in a box, they come in a kitchen cabinet.Further, the patient was unsure of any stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 80/9 PCC
MDR Report Key9236765
Report Number3003442380-2019-01878
Device Sequence Number10807445
Product Code FPA
UDI-Device Identifier05705244006577
UDI-Public05705244006577
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/01/2022
Device Lot Number5260290
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2019
Initial Report FDA Received Date10/25/2019
Patient Sequence Number1